PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 120--132 (1997)
On absolutely closed multivalued mappings of topological spaces
Miodrag Mi\v si\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We present results concerning absolute closeness of multivalued mappings for some well-known classes of pointwise closed mappings. The main results are the characterizations of absolute closeness for cofinally continuous and for residually continuous multivalued mappings. We found necessary and sufficient conditions so that the multivalued mapping $F:X\longrightarrow Y$ cannot be extended to a cofinally or a residually continuous mapping $F:X^*\longrightarrow Y$ from a space $X^*$ in which $X$ is a proper dense subset. We also proved some characterizations of cofinally and residually continuous mappings.
Classification (MSC2000): 54C60; 54C20
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts